# SDR K11A2021121800106

- Difficulty date: December 18, 2021
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N730CK
- Make and model: Boeing 737-4C9
- Aircraft serial: 26437
- Aircraft time: 60,442 hours, 31,544 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: R, O
- Precautionary procedure: A

## Discrepancy

PROBLEM DESCRIPTION: ON ROTATION A LOUD BANGING SOUNDS FROM THE #1 ENGINE, ERRATIC ENGINE INDICATION ON N1, TOWER REPORTED FLAMES OUT OF EXHAUST.  CORRECTIVE ACTION & OTHER PERTINENT INFORMATION: AFTER VSB AND VBV RIGGING AND ADJUSTMENTS AND TWO ENGINE TESTS IN THE TEST CELL, THE COMPRESS STALL REMAINED.  THE REPAIR STATION REACHED OUT TO CFM AND IAW THEIR RECOMMENDATION WILL BE PERFORMING RESTORATION ON THE HPC MODULES. THE ENGINES IS CURRENTLY IN WORK NOW TO PERFORM THE RECOMMENDED PERFORMANCE RESTORATION’S.
